Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on Schwarz-Pick estimates for bounded and positive real part analytic functions

Authors: Shaoyu Dai and Yifei Pan
Journal: Proc. Amer. Math. Soc. 136 (2008), 635-640
MSC (2000): Primary 30C80
Published electronically: November 3, 2007
MathSciNet review: 2358505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we consider higher order derivatives of bounded analytic functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C80

Retrieve articles in all journals with MSC (2000): 30C80

Additional Information

Shaoyu Dai
Affiliation: General Study Program, Jinling Institute of Technology, Nanjing, People’s Republic of China

Yifei Pan
Affiliation: School of Mathematics and Informatics, Jiangxi Normal University, Nanchang, People’s Republic of China; and Department of Mathematical Sciences, Indiana University - Purdue University Fort Wayne, Fort Wayne, Indiana 46805-1499

PII: S 0002-9939(07)09064-8
Received by editor(s): October 19, 2006
Received by editor(s) in revised form: January 2, 2007
Published electronically: November 3, 2007
Additional Notes: We thank the referee for his or her valuable comments to this paper
Dedicated: Dedicated to Professor Hu Ke on the occasion of his eighty-sixth birthday
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia